# SDR CALA2022072001850

- Difficulty date: July 20, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N7266
- Make and model: Boeing 757
- Aircraft serial: 27266
- Aircraft time: 2,083 hours, 737 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Condition: Warning Light
- Location: Aft Entry Door
- Component: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT 90KTS DOOR AFT ENTRY  ILLUMINATED CAUSING A REJECTED A TAKEOFF PERFORMED INSP PER MM REF # 52-13-00 . OPS CHK GOOD CHK DOOR SECURITY OUTSIDE. NO HISTORY OK TO CONTINUE.
